# SDR GAIA01173ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, A DENT WAS DISCOVERED ON FUSELAGE SKIN AT BS 244, 1 INCH UNDER STRINGER 17L.  ACCOMPLISHED FUSELAGE SKIN REPAIR BS 244, 1 INCH BELOW STRINGER 17L IAW SRM 51-40-2 FIG 1.  (M)
